# SDR HALA2011110900507

- Difficulty date: November 9, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 96,958 hours, 18,292 cycles
- System (JASC): 3400 · Navigation System
- Part: Transponder
- Condition: False Indication
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 1 & NR 2 TRANSPONDER DATA BUSS DISPLAYED ON TRAFFIC DISPLAY TCAS FLAG ON CAPT/FO'S VSI.  RECYCLED TCAS CIRCUIT BREAKER TCAS SYS TESTED OK, IAW MM34-45-00, NO NR 1 & NR 2 TRANSPONDER DATA BUSS DISPLAYED ON TRAFFIC DISPLAY.
